# SDR CALA2011032900222

- Difficulty date: February 2, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 45,941 hours, 6,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T12173
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT STA 1439 BELOW FLOOR FLOORBEAM WEB FOUND DEFORM AND CRACK BETWEEN LBL 5 TO RBL 5. BULK CARGO COMPT STA 1439 BELOW FLOOR FLOORBEAM FRAME WEB REPAIRED AS PER ECRA5310-05346 REV- AND OPEN HOLE INSP, TRIMMED AREA NIL CRACK FOUND ATT MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO 16 ACCOMPLISHED.
